MathSciNet Relay Station
MathSciNet bibliographic data
MR2822868 14F05 (14J26 14M25)
Hille, Lutz; Perling, Markus Exceptional sequences of invertible sheaves on rational surfaces. Compos. Math. 147 (2011), no. 4, 1230–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement